Linearized oscillations for equations with piecewise constant arguments

I. Győri, Kenneth L. Cooke

Research output: Contribution to journalArticle

59 Citations (Scopus)

Abstract

Let[·] denote the greatest-integer function and consider the nonlinear equation with piecewise constant arguments We obtained sufficient and also necessary and sufficient conditions for the oscillation of all solutions of Eq. (1) in terms of the oscillation of all solutions of an associated linear equation with piecewise constant arguments.

Original languageEnglish
Pages (from-to)123-131
Number of pages9
JournalDifferential and Integral Equations
Volume2
Issue number2
Publication statusPublished - 1989

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this